# SDR N6WA2024062102

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10297
- Aircraft time: 32,510 hours, 23,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Part number: GG670950613
- Condition: Worn
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED DUCT WARNING MSG RIGHT SIDE. PERFORMED DETAILED PHYSICAL PNEUMATIC AND BLEED SYSTEM LEAK CHECK IN RT PYLON AND AFT EQUIPMENT BAY IAW AMM 36-10-00. R & R RT HASOV INSULATION BLANKET IAW AMM 21-61-08. RESECURED INSULATION VALVE INSULATION BLANKET IAW CRJ AMM 36-13-15. FOUND BLEED LOOPS TOUCHING AND IN NEED OF ADJUSTMENT IN RT PYLON AND FWD RT PACK. ADJUSTED LOOPS IAW AMM 36-21-00. ALL LEAKS GOOD. NO DEFECTS NOTED.
